MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA SCREW-IN LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5071-35
Medical Device Problem Codes Fracture (1260); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the left ventricular (lv) lead was fractured and had high thresholds.The right ventricular (rv) lead also had high thresholds.The lv lead was capped and replaced.The rv lead remains in use. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10:  5076-52 lead; implant date: (b)(6) 2008 w1tr01 biv ipg; implant date: (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
(b)(6) 2026: it was further reported that no performance issues were noted against the lv lead.The lv lead remains in use.The rv showed oversensing.The rv lead was capped and replaced.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was further reported that a fracture had not been identified on either lead.It was noted that the rv lead has shown an increase in threshold since implant, which was causing premature battery drain on the cardiac resynchronization therapy pacemaker (crt-p).The crt-p was explanted and replaced.

Brand Name
SCREW-IN LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24494239
Report Number2649622-2026-06055
Device Sequence Number16111673
Product Code DTB
UDI-Device Identifier00681490124379
UDI-Public(01)00681490124379(17)110907
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
P120017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/07/2011
Device Model Number5071-35
Device Catalogue Number5071-35
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer03/12/2026
04/09/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date04/08/2026
04/10/2026
Date Device Manufactured12/12/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5071-35 LEAD, 310C33 TISSUE VALVE,
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexMale